Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems on Fourier transforms and conjugate trigonometric integrals


Author: R. P. Boas
Journal: Trans. Amer. Math. Soc. 40 (1936), 287-308
MSC: Primary 42A38; Secondary 42A50
DOI: https://doi.org/10.1090/S0002-9947-1936-1501874-9
MathSciNet review: 1501874
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A38, 42A50

Retrieve articles in all journals with MSC: 42A38, 42A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501874-9
Article copyright: © Copyright 1936 American Mathematical Society